# SDR SWAA2021101830353

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 29,563 hours, 13,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: D71702030
- Part serial: 103651
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AFT OF 2ND OVER WING EXIT LT SIDE AND AFT OF WING TO BODY PNL'S LT SIDE / REMOVED AND REPLACED PACK CHARGER ASSY AND BATTERY PACK AT M1670 OPS CK'S GOOD REF AMM 33-51-06REF SA-M 326 A1073571P/N OFF/ON D717-02-030 S/N OFF 103651 S/N ON 25511P/N OFF/ON D717-01-100 S/N OFF 218913 S/N ON 220350
